Advertisement

manuscripta mathematica

, Volume 104, Issue 1, pp 123–133 | Cite as

Half integral weight Jacobi forms and periods¶of modular forms

  • YoungJu Choie

Abstract:

By deriving Bol's type result, we show how to construct a Jacobi form with different weight from the given Jacobi form. We also show how this analogous theory related to the classical theory of Bol[1] by using the theta-series expansion of the Jacobi form. Furthermore, the partial converse of Bol's result involving the periods of modular forms reveals a connection between Jacobi forms and periods of modular forms.

Mathematics Subject Classification (2000): 11F25, 11F37, 11F55 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • YoungJu Choie
    • 1
  1. 1.Department of Mathematics, Pohang University of Science and Technology, Pohang 790-784, Korea. e-mail: yjc@vision.postech.ac.krKR

Personalised recommendations